Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Low back pain. Side effects of celebrex and dolonex dt?

I am 77 yr old woman, have chronic low back pain for the last 6 months, but otherwise normal. I get relief with celebrex or dolonex dt- just 1 tab/d. But I am afraid of using it continuously as there may be side effects. I used to do stretches & other execises but but now I find it difficult to do any exercise. Please advise.
Asked On : Sun, 27 May 2012
Answers:  1 Views:  415
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Vinodinireddy,
Welcome to Health Care Magic.
I have gone through your query. Using any of the anti-inflammatory medications can cause various side -effects if taken continuously like gastritis and also affect the liver functions, it would be preferred to take them symptomatically. As it is affecting you over 6 months, will recommend to get it examined from an orthopedician and confirm your diagnosis.
Answered: Fri, 22 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor